Limits to the Fluctuation-Dissipation Thorem for Nonlinear Circuits

Citation

Coram, G, Anderson, B & Wyatt, J 2000, 'Limits to the Fluctuation-Dissipation Thorem for Nonlinear Circuits', IEEE Transactions on Circuits and Systems 1:FUNDAMENTAL THEORY AND APPLICATIONS, vol. 47, no. 9, pp. 1323-1329.

Year

2000

Fields of Research

  • Circuits And Systems
  • Calculus Of Variations, Systems Theory And Control Theory

Updated:  23 September 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers